Alert archive / Arkansas / Red Flag Warnings in 2011

Red Flag Warning 1, NWS Memphis, TN

March 23, 201111 counties in Arkansas; 10 counties in Tennessee; Dunklin County, Pemiscot County, Missouri

NWS Memphis, TN issued this red flag warning at Mar 23, 2011, 4:16 PM CDT for 11 counties in Arkansas; 10 counties in Tennessee; Dunklin County, Pemiscot County, Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 23, 2011, 4:16 PM CDT (21:16 UTC)
Expired
Mar 23, 2011, 9:00 PM CDT
In force
5 hr
Issued by
NWS Memphis, TN
All 23 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Crockett County, TN, Dyer County, TN, Gibson County, TN, Haywood County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 53 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.3 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 77 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
77 J/kg
Mixed-layer CIN
-211 J/kg
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
403 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

886 
WWUS84 KMEG 232116
RFWMEG

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
416 PM CDT WED MAR 23 2011

...RED FLAG CONDITIONS FOR THE REMAINDER OF THIS AFTERNOON...

.VERY DRY AIR CONTINUES TO PUSH INTO NORTHEAST ARKANSAS AND THE
MISSOURI BOOTHEEL ON STRONG AND GUSTY WEST WINDS. WITH LOW FUEL
MOISTURE AND VERY LOW RELATIVE HUMIDITY...THIS IS CREATING
DANGEROUS FIRE WEATHER CONDITIONS.

ARZ008-009-017-018-026>028-035-MOZ113-115-240000-
/O.NEW.KMEG.FW.W.0001.110323T2116Z-110324T0000Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-DUNKLIN-PEMISCOT-
416 PM CDT WED MAR 23 2011

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

RELATIVE HUMIDITIES THIS AFTERNOON HAVE DROPPED TO NEAR 20 PERCENT.
20 FOOT WINDS RANGE BETWEEN 15 AND 20 MPH WITH GUSTS OF 25 TO 30 MPH.
10 HOUR FUEL MOISTURE IS ALSO LOW. THESE CONDITIONS ARE AT RED
FLAG WARNING CRITERIA AND THUS ARE MAKING FOR A DANGEROUS FIRE
WEATHER SITUATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

BORGHOFF
2 follow-up statements
867 
WWUS84 KMEG 232319
RFWMEG

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
619 PM CDT WED MAR 23 2011

...RED FLAG CONDITIONS INTO THE EARLY EVENING...

.VERY DRY AIR CONTINUES TO SURGE INTO PORTIONS OF THE MIDSOUTH ON
STRONG WEST WINDS. WITH LOW FUEL MOISTURE AND VERY LOW RELATIVE
HUMIDITY...THIS IS CREATING DANGEROUS FIRE WEATHER CONDITIONS.
THESE CONDITIONS ARE EXPECTED TO PERSIST FOR THE NEXT FEW HOURS. 

A LARGE BRUSH FIRE HAS BEEN REPORTED IN DYER COUNTY...PROMPTING
THE EXPANSION AND EXTENSION OF THE WARNING.

ARZ036-048-049-TNZ001>003-019-020-048>051-088-240200-
/O.EXB.KMEG.FW.W.0001.000000T0000Z-110324T0200Z/
CRITTENDEN-ST. FRANCIS-LEE AR-LAKE-OBION-WEAKLEY-DYER-GIBSON-
LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-SHELBY-
619 PM CDT WED MAR 23 2011

...RED FLAG WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

RELATIVE HUMIDITIES THIS AFTERNOON HAVE DROPPED OR WILL DROP TO
NEAR 20 PERCENT. 20 FOOT WINDS RANGE BETWEEN 15 AND 20 MPH WITH
GUSTS OF 25 TO 30 MPH. 10 HOUR FUEL MOISTURE IS ALSO LOW. THESE
CONDITIONS ARE AT RED FLAG WARNING CRITERIA AND THUS ARE MAKING
FOR A DANGEROUS FIRE WEATHER SITUATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ARZ008-009-017-018-026>028-035-MOZ113-115-240200-
/O.EXT.KMEG.FW.W.0001.000000T0000Z-110324T0200Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-DUNKLIN-PEMISCOT-
619 PM CDT WED MAR 23 2011

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING. 

RELATIVE HUMIDITIES THIS AFTERNOON HAVE DROPPED TO NEAR 20
PERCENT. 20 FOOT WINDS RANGE BETWEEN 15 AND 20 MPH WITH GUSTS OF
25 TO 30 MPH. 10 HOUR FUEL MOISTURE IS ALSO LOW. THESE CONDITIONS
ARE AT RED FLAG WARNING CRITERIA AND THUS ARE MAKING FOR A
DANGEROUS FIRE WEATHER SITUATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

BORGHOFF
748 
WWUS84 KMEG 240158
RFWMEG

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
858 PM CDT WED MAR 23 2011

ARZ008-009-017-018-026>028-035-036-048-049-MOZ113-115-TNZ001>003-
019-020-048>051-088-240300-
/O.EXP.KMEG.FW.W.0001.000000T0000Z-110324T0200Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-DUNKLIN-PEMISCOT-LAKE-OBION-
WEAKLEY-DYER-GIBSON-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-SHELBY-
858 PM CDT WED MAR 23 2011

...RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING. 

HUMIDITY IS BEGINNING TO RECOVER BACK INTO THE 30 PERCENT RANGE
AND WIND IS SUBSIDING GRADUALLY...THUS RED FLAG CONDITIONS WILL
EASE QUICKLY FOR THE REST OF THE EVENING.

$$

BORGHOFF

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this red flag warning went out at Mar 23, 3:43 PM CDT, 33 minutes earlier.

Area forecast discussion, Mar 23, 3:43 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
343 PM CDT WED MAR 23 2011

.DISCUSSION...

...ABOVE NORMAL TEMPERATURES COMING TO AN END...

A COLD FRONT IS CURRENTLY MOVING THROUGH THE MIDSOUTH ATTM. A SMALL
LINE OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED RIGHT ALONG THE
FRONT. FRONT SHOULD MOVE SOUTH AND EAST OF THE CWA BY 00Z...ENDING
THE CHANCES FOR RAIN. STRONG SOUTHWESTERLY WINDS WILL CONTINUE AHEAD
OF THE FRONT THUS WILL CONTINUE THE WIND ADVISORY FOR EAST OF THE
MISSISSIPPI RIVER THROUGH 00Z. SKIES WILL CLEAR BEHIND THE FRONT BUT
AFTER MIDNIGHT LOW CLOUDS THAT ARE CURRENTLY OVER NORTHERN MISSOURI
WILL SINK SOUTH INTO NORTHERN PORTIONS OF THE CWA. LOWS WILL BE IN
THE LOWER TO MID 40S.

HIGH PRESSURE WILL BUILD INTO THE CWA ON THURSDAY AND WILL CONTINUE
TO FILTER IN COLDER AIR. LOW CLOUDS WILL REMAIN OVER WEST TENNESSEE
AND POSSIBLY NORTHEAST MISSISSIPPI FOR MUCH OF THE DAY AND WILL
FURTHER HELP TO KEEP TEMPERATURES DOWN IN THAT PORTION OF THE CWA.
TEMPERATURES WILL FEEL WINTER LIKE AGAIN WITH HIGHS RANGING FROM THE
UPPER 40S TO THE UPPER 50S.

THURSDAY NIGHT...HIGH PRESSURE WILL REMAIN OVER THE AREA ALLOWING
FOR A CHILLY NIGHT WITH SOME LOCATIONS GOING BELOW FREEZING. THE ONE CAVEAT
MAY BE CLOUDS. IF THE CLOUDS HANG ON INTO THURSDAY NIGHT OVER WEST
TENNESSEE THAT COULD KEEP TEMPERATURES ABOVE FREEZING BUT RIGHT NOW
IT LOOKS LIKE THEY WILL HAVE PUSHED EAST OR HAVE DISSIPATED. THUS
WITH LIGHT WINDS AND CLEAR SKIES...LOWS WILL REACH NEAR OR BELOW
FREEZING ACROSS WEST TENNESSEE NEAR THE TENNESSEE RIVER AND
NORTHEAST MISSISSIPPI. ELSEWHERE...MID TO UPPER 30S ARE EXPECTED FOR
LOWS WITH THE WARMEST TEMPERATURES POSSIBLY OCCURRING OVER EASTERN
ARKANSAS WHERE SOME MID TO HIGH CLOUDS MAY MOVE INTO THE AREA
SHORTLY BEFORE 12Z. WILL ISSUE A FREEZE WATCH FOR AREAS NEAR THE
TENNESSEE RIVER IN WEST TENNESSEE AND EXTREME NORTHEAST
MISSISSIPPI.

FRIDAY THROUGH SATURDAY NIGHT...A WARM FRONT WILL LIFT NORTH AND
BECOME STALLED SOMEWHERE NEAR MEMPHIS AND JONESBORO DEPENDING ON
WHAT MODEL SOLUTION YOU LOOK AT. THE 12Z NAM...12Z ECMWF AND 12Z
CANADIAN SEEM TO BE IN SIMILAR AGREEMENT WHERE AS THE 12Z GFS IS
FURTHER NORTH. THUS WILL LEAN TOWARD THE MODEL CONSENSUS OF THE
NAM...ECMWF...AND CANADIAN. CHANCES FOR SHOWERS WILL OCCUR ALONG AND
NORTH OF THE FRONT. HIGHS WILL RANGE FROM THE MID 50S TO THE MID
60S. BY FRIDAY NIGHT INTO SATURDAY...A LOW PRESSURE CENTER WILL
DEVELOP AND MOVE EAST ALONG THE FRONT. HIGHS ON SATURDAY ARE A BIT
TRICKY AS NAM PUSHES FRONT THROUGH MEMPHIS BEFORE LOW MOVES IN WHERE
AS LOOKING AT ECMWF...THE FRONT WOULD STAY NEAR MEMPHIS. RAIN
CHANCES WILL INCREASE AS THE LOW PRESSURE CENTER MOVES IN. CHANCES
FOR THUNDERSTORMS WILL OCCUR MAINLY ALONG AND SOUTH OF THE FRONT ON
SATURDAY. HOWEVER CAN/T RULE OUT A THUNDERSTORM OCCURRING ACROSS THE
ENTIRE CWA FRIDAY NIGHT AS THERE IS SOME ELEVATED INSTABILITY. LOWS
FRIDAY NIGHT WILL BE IN THE MID 40S TO THE MID 50S. HIGHS ON SATURDAY WILL
BE IN THE MID 60S TO THE MID 70S. BY SATURDAY NIGHT...FRONT WILL
SAG SOUTH AS A COLD FRONT. LOWS WILL BE IN THE UPPER 40S TO THE
UPPER 50S.

SUNDAY...FRONT WILL STALL OUT SOUTH OF THE CWA AS HIGH PRESSURE
TRIES TO BUILD INTO THE AREA. SKIES MAY CLEAR OUT ACROSS THE NORTH
WHILE MOSTLY CLOUDY CONDITIONS WITH A SLIGHT CHANCE FOR SHOWERS WILL
OCCUR ACROSS THE SOUTH. HIGHS WILL BE IN THE UPPER 50S TO THE MID
60S.

SUNDAY NIGHT THROUGH MONDAY NIGHT...FRONT WILL LIFT BACK NORTH
SLIGHTLY AS ANOTHER LOW PRESSURE CENTER DEVELOPS ALONG THE FRONT.
WIDESPREAD SHOWERS ARE EXPECTED WITH POSSIBLY A FEW THUNDERSTORMS
ACROSS THE SOUTH. TEMPERATURES WILL REMAIN CHILLY ACROSS THE NORTH
WITH READINGS IN THE UPPER 40S TO THE LOWER 50S FOR HIGHS WHILE
LOWER 60S WILL OCCUR ACROSS THE SOUTH. FRONT WILL PUSH BACK TO THE
SOUTH MONDAY NIGHT ENDING CHANCES FOR RAIN. DEPENDING ON HOW QUICKLY
CONDITIONS CLEAR BEHIND THE FRONT...COULD BE DEALING WITH MORE FROST
OR FREEZE HEADLINES AS COLDER AIR FILTERS BACK INTO THE AREA.

TUESDAY THROUGH THE WEDNESDAY...HIGH PRESSURE BUILDS INTO THE AREA.
BELOW NORMAL TEMPERATURES WILL CONTINUE ACROSS THE AREA. LOWS
TUESDAY NIGHT MAY BE IN THE UPPER 20S TO MID 30S ACROSS THE AREA
THUS FROST/FREEZE HEADLINES WILL DEFINITELY BE NEEDED AGAIN IF THIS
OCCURS. HIGHS WILL BE IN THE 50S ON TUESDAY AND SLIGHTLY WARMER ON
WEDNESDAY.

KRM

&&

.AVIATION...

18Z TAF CYCLE

COLD FRONT MOVING THROUGH THE MID SOUTH AS OF 18Z TAF ISSUANCE.
VFR CEILINGS WITH CLEARING SKIES EXPECTED THROUGH 24/00Z.
SOUTHWEST WINDS AVERAGING 12-17 KTS WITH GUSTS TO 20-25 KTS WILL
VEER NORTHWEST/NORTH AND WEAKEN TO AROUND 10 KTS. BROKEN VFR
CEILINGS EXPECTED TO DEVELOP AFTER 24/15Z. A POTENTIAL WILL EXIST
FOR MARGINAL MVFR CEILINGS TO DEVELOP BUT CONFIDENCE IS TOO LOW TO
INCLUDE IN TAFS AT THIS TIME.

CJC

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  44  56  38  62 /   0   0   0  20
MKL  40  49  30  57 /   0   0   0  20
JBR  42  52  37  56 /   0   0  10  20
TUP  45  58  34  66 /  10   0   0  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

     FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR
     ALCORN-PRENTISS-TISHOMINGO.

TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

     FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR
     CARROLL-CHESTER-CROCKETT-DECATUR-DYER-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-MADISON-MCNAIRY-OBION-
     WEAKLEY.

&&
Hazardous weather outlook, Mar 23, 4:14 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
414 PM CDT WED MAR 23 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-241300-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
414 PM CDT WED MAR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG SOUTHWEST OR WEST WINDS OF 25 TO 30 MPH WITH HIGHER GUSTS CAN
BE EXPECTED INTO EARLY THIS EVENING ACROSS THE ENTIRE MIDSOUTH. A
WIND ADVISORY HAS BEEN ISSUED. THE STRONG WINDS ARE ALSO CREATING
ELEVATED FIRE DANGER ACROSS NORTHEAST ARKANSAS AND THE MISSOURI
BOOTHEEL. RELATIVE HUMIDITY VALUES HAVE DROPPED TO NEAR 20 PERCENT
ACROSS THIS AREA. AS A RESULT...A RED FLAG WARNING HAS BEEN ISSUED.

AN ISOLATED STRONG TO SEVERE STORM COULD OCCUR LATE THIS
AFTERNOON INTO EARLY EVENING AHEAD OF A COLD FRONT. DAMAGING WINDS
WILL BE THE MAIN THREAT. ALTHOUGH...AN ISOLATED TORNADO CAN NOT BE
RULED OUT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

COLD AIR WILL FILTER INTO THE MIDSOUTH BEHIND A COLD FRONT. LIGHT
WINDS AND MOSTLY CLEAR SKIES WILL ALLOW LOW TEMPERATURES TO DROP TO
NEAR OR BELOW FREEZING ACROSS MUCH OF WEST TENNESSEE AND EXTREME
NORTHEAST MISSISSIPPI THURSDAY NIGHT INTO FRIDAY MORNING. A FREEZE
WATCH HAS BEEN ISSUED. FROST ADVISORIES MAY BE NEEDED FOR NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL...AND THE REST OF WEST TENNESSEE
AND NORTHEAST MISSISSIPPI.

IN ADDITION...FREEZING TEMPERATURES MAY OCCUR AGAIN MONDAY NIGHT
AND AGAIN ON TUESDAY NIGHT ACROSS PORTIONS OF THE MIDSOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS
EVENING.

KRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 10:23 AM CDTWind AdvisoryMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more9 hr
Mar 23, 4:37 PM CDTWind AdvisoryMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more2 hr
Mar 23, 4:37 PM CDTFreeze WatchMEGCarroll, Chester, Crockett, Decatur, Dyer, Gibson and 10 more11 hr

Nearby

Red Flag Warnings in Arkansas, 2011Red Flag Warnings in Tennessee, 2011Red Flag Warnings in Missouri, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.